# SDR NOCA07210

- Difficulty date: December 24, 2010
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N768NA
- Make and model: Boeing 767-36N
- Aircraft serial: 29898
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 89873202
- Part serial: 4896
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT ENG FIRE LP NR 1 STATUS.  REMOVED & REPLACED PRINTED CIRCUIT BOARD M689 RIGHT ENGINE LOOP 1 PER AMM 26-10-01, OPS CHECK GOOD, CLEARED CI 26-11 W/MCC.
